# SDR CALA2022110703051

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 70,239 hours, 29,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5348008225200
- Condition: Cracked
- Location: Frm 68 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 68 STR22R INNER CAP AND WEB FLANGE HAS A 1.068 IN CRACK.   ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF LATEST REVISION OF ECRA 5341-01351 ON OR BEFORE APPROVED DIP TO ACCOMPLISH A PERMANENT REPAIR AT THE RH FR 68, STR 22R
